# SDR AALA201806079015

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 56,216 hours, 9,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Squib
- Condition: Blown
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DEACTIVATING THE OVERWING ESCAPE SLIDE SYSTEM,  FOUND THE RIGHT OVERRIDE SPOILER BLOWN DOWN,  ACTUATOR SQUIB ASSEMBLY PINS BENT.  REPLACED THE SQUIB ASSEMBLY IAW MM 25-65-19.  AIRCRAFT OK FOR SERVICE.
